# SDR 2009FA0000462

- Difficulty date: May 12, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N1566X
- Make and model: Columb LC41550FG400
- Aircraft serial: 41731
- Engine: Cont TSIO550C
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing
- Condition: Loose
- Location: Lg Strut
- Part time: 266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSP, THE MAIN STRUT FAIRINGS WERE LOOSENED ENOUGH TO INSPECT.  THE FAIRING WAS FOUND TO BE CHAFING BOTH BRAKE LINES JUST BELOW THE ATTACHMENT TO THE FUSELAGE.  FORTUNATELY IN THIS CASE THE DAMAGE WAS MINIMAL AND COULD BE CORRECTED BY INSTALLING A TYE WRAP TO SECURE THE BRAKE LINE TO THE GEAR LEG MORE SECURE THAN IT WAS ORININALLY.  THE ORIGINAL TYE WRAP WAS FOUND LOOSE AND HAD SLIPPED DOWN THE LEG ALLOWING THE BRAKE HOSE TO CONTACT THE FAIRING LIGHTENING HOLE.  BY SIMPLY SHAVING THE INNER EDGE OF THE LIGHTENING HOLE ABOUT .1250 INCH AND SECRUING THE LINE, THIS ALLOWED SUFFICIENT CLEARANCE TO PREVENT FURTHER DAMAGE TO THE BRAIDED BRAKE LINE.  (K)
